×

zbMATH — the first resource for mathematics

Fuzzy invariant subgroups and fuzzy ideals. (English) Zbl 0488.20005

MSC:
20A15 Applications of logic to group theory
03E72 Theory of fuzzy sets, etc.
12L99 Connections between field theory and logic
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Rosenfeld, A., Fuzzy groups, J. math. anal. appl., 35, 512-517, (1971) · Zbl 0194.05501
[2] Pu, P.-M.; Liu, Y.-M., Fuzzy topology. I. neighborhood structure of a fuzzy point and Moore-Smith convergence, J. math. anal. appl., 76, 571-599, (1980) · Zbl 0447.54006
[3] Pu, P.-M.; Liu, Y.-M., Fuzzy topology. II. product and quotient spaces, J. math. anal. appl., 77, 20-37, (1980) · Zbl 0447.54007
[4] Jacobson, N., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.